# SDR REXA2016020700205

- Difficulty date: February 7, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N272PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15272
- Aircraft time: 5,667 hours, 3,789 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TRIM NEXT TO GALLEY CART STORAGE.  SECURED EMER LIGHT STRIP IN GALLEY.
